# SDR 06FDEA1605

- Difficulty date: April 26, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ANB70161
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP AFT UPPER ROLLER SUPPORT STRUCTURE CENTER BOLT HOLE FOUND DAMAGED.
